# SDR DALA2020090802982

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 9,890 hours, 4,933 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R FEELS SPONGY AND IS DIFFICULT TO ARM. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR SLIDE ASSY PER T/C 2561-4002-RF.
